# SDR AALA202001299005

- Difficulty date: January 27, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 59,848 hours, 24,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT SEAT ROW 14 DEF INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK AT SEAT ROW 14 DEF PER AMM 33-51-06.
